Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$K$-theory of a space with coefficients in a (discrete) ring


Author: David L. Rector
Journal: Bull. Amer. Math. Soc. 77 (1971), 571-575
MSC (1970): Primary 55B15, 55B20, 13D15, 16A54, 18F25
DOI: https://doi.org/10.1090/S0002-9904-1971-12757-X
MathSciNet review: 0292067
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. M. Gersten, Homotopy theory of rings (to appear). MR 396671
  • 2. S. M. Gersten, On Mayer-Vietoris functors and algebraic K-theory, J. Algebra (to appear). MR 280570
  • 3. S. M. Gersten, Stable K-theory of discrete rings (to appear). MR 382398
  • 4. S. M. Gersten, Stable K-theory of discrete rings, II: Product and transfer (to appear).
  • 5. S. M. Gersten and D. L. Rector, A relation between two simplicial algebraic K-theories, Bull. Amer. Math. Soc. 77 (1971), 397-399. MR 276305
  • 6. M. Karoubi and O. Villamayor, Foncteurs K, C. R. Acad. Sci. Paris Sér. A-B 269 (1969), A416-A419. MR 40 #4944. MR 251717

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B15, 55B20, 13D15, 16A54, 18F25

Retrieve articles in all journals with MSC (1970): 55B15, 55B20, 13D15, 16A54, 18F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12757-X

American Mathematical Society